# SDR CALA2023050901438

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737-900ER
- Aircraft serial: 30131
- Aircraft time: 44,355 hours, 15,442 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta 147.90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LOWER SKIN 11/16" CRACK AT STA 147.90 AT NO. 8 DRAIN HOLE. REF TO PEMCO NR 13826.0314
